2 Publikationen

Alle markieren

[2]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2945131
Kielak, Dawid, and Pierro, Emilio. 2020. “On the smallest non-trivial quotients of mapping class groups”. GROUPS GEOMETRY AND DYNAMICS 14 (2): 489-512.
PUB | DOI | WoS
 
[1]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936139
Baumeister, Barbara, Kielak, Dawid, and Pierro, Emilio. 2019. “On the smallest non-abelian quotient of Aut(Fn)”. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118 (6): 1547-1591.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2945131
Kielak, Dawid, and Pierro, Emilio. 2020. “On the smallest non-trivial quotients of mapping class groups”. GROUPS GEOMETRY AND DYNAMICS 14 (2): 489-512.
PUB | DOI | WoS
 
[1]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936139
Baumeister, Barbara, Kielak, Dawid, and Pierro, Emilio. 2019. “On the smallest non-abelian quotient of Aut(Fn)”. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY 118 (6): 1547-1591.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung